zbMATH — the first resource for mathematics

Fractional complex transforms for fractional differential equations. (English) Zbl 1377.35266
Summary: The fractional complex transform is employed to convert fractional differential equations analytically in the sense of the Srivastava-Owa fractional operator and its generalization in the unit disk. Examples are illustrated to elucidate the solution procedure including the space-time fractional differential equation in complex domain, singular problems and Cauchy problems. Here, we consider analytic solutions in the complex domain.

35R11 Fractional partial differential equations
Full Text: DOI
[1] Darus, M; Ibrahim, RW, Radius estimates of a subclass of univalent functions, Math. Vesnik, 63, 55-58, (2011) · Zbl 1265.30043
[2] Srivastava, HM; Ling, Y; Bao, G, Some distortion inequalities associated with the fractional derivatives of analytic and univalent functions, JIPAM. J. Inequal. Pure Appl. Math, 2, 1-6, (2001) · Zbl 0993.30010
[3] Miller KS, Ross B: An Introduction to the Fractional Calculus and Fractional Differential Equations. Wiley, New York; 1993. · Zbl 0789.26002
[4] Podlubny I: Fractional Differential Equations. Academic Press, San Diego; 1999. [Mathematics in Science and Engineering 198] · Zbl 1099.60025
[5] Hilfer R: Applications of Fractional Calculus in Physics. World Scientific Publishing, River Edge; 2000. · Zbl 0998.26002
[6] West BJ, Bologna M, Grigolini P: Physics of Fractal Operators. Springer, New York; 2003. [Institute for Nonlinear Science] · Zbl 0887.34048
[7] Kilbas AA, Srivastava HM, Trujillo JJ: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam; 2006. [North-Holland Mathematics Studies 204] · Zbl 1039.81008
[8] Sabatier J, Agrawal OP, Machado JA: Advance in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering. Springer, Dordrecht; 2007.
[9] Baleanu D, Guvenc B, Tenreiro JA: New Trends in Nanotechnology and Fractional Calculus Applications. Springer, New York; 2010. · Zbl 1196.65021
[10] Lakshmikantham V, Leela S, Vasundhara J: Theory of Fractional Dynamic Systems. Cambridge Academic Publishers, Cambridge; 2009. · Zbl 1188.37002
[11] Bianca, C, On set of nonlinearity in thermostatted active particles models for complex systems, Nonlinear Anal., Real World Appl, 13, 2593-2608, (2012) · Zbl 1401.92155
[12] Mahmoud, G; Mahmoud, E, Modified projective lag synchronization of two nonidentical hyperchaotic complex nonlinear systems, Int. J. Bifurc. Chaos, 2, 2369-2379, (2011) · Zbl 1248.34080
[13] Mahmoud, G; Mahmoud, E; Ahmed, M, On the hyperchaotic complex Lü system, Nonlinear Dyn, 58, 725-738, (2009) · Zbl 1183.70053
[14] Fowler, AC; Gibbon, JD; McGuinness, MJ, The complex Lorenz equations, Physica D, 4, 139-163, (1982) · Zbl 1194.37039
[15] Rauth, A; Hannibal, L; Abraham, NB, Global stability properties of the complex Lorenz model, Physica D, 99, 45-58, (1996) · Zbl 0887.34048
[16] Sainty, P, Contraction of a complex-valued fractional Brownian of order \(n\), J. Math. Phys, 33, 3128-3149, (1992) · Zbl 0762.60073
[17] Jumarie, G, Fractional Brownian motion with complex variance via random walk in the complex plane and applications, Chaos Solitons Fractals, 11, 1097-1111, (2000) · Zbl 0956.60031
[18] Jumarie, G, Schrodinger equation for quantum fractal space-time of order \(n\) via the complex-valued fractional Brownian motion, Int. J. Mod. Phys. A, 16, 5061-5084, (2001) · Zbl 1039.81008
[19] Jumarie, G, Fractional Brownian motions via random walk in the complex plane and via fractional derivative. comparison and further results, Chaos Solitons Fractals, 22, 907-925, (2004) · Zbl 1068.60053
[20] Jumarie, G, Fractionalization of the complex-valued Brownian motion of order n using Riemann-Liouville derivative. applications to mathematical finance and stochastic mechanics, Chaos Solitons Fractals, 28, 1285-1305, (2006) · Zbl 1099.60025
[21] Baleanu D, Diethelm K, Scalas E, Trujillo JJ: Fractional Calculus Models and Numerical Methods (Series on Complexity, Nonlinearity and Chaos). World Scientific, Singapore; 2012. · Zbl 1248.26011
[22] Baleanu, D; Trujillo, JJ, On exact solutions of a class of fractional Euler-Lagrange equations, Nonlinear Dyn, 52, 331-335, (2008) · Zbl 1170.70328
[23] Magin, R; Feng, X; Baleanu, D, Solving the fractional order Bloch equation, Concepts Magn. Reson., Part A, 34A, 16-23, (2009)
[24] Ibrahim, RW; Darus, M, Subordination and superordination for univalent solutions for fractional differential equations, J. Math. Anal. Appl, 345, 871-879, (2008) · Zbl 1147.30009
[25] Ibrahim, RW, On solutions for fractional diffusion problems, Electron. J. Differ. Equ, 147, 1-11, (2010)
[26] Ibrahim, RW, Existence and uniqueness of holomorphic solutions for fractional Cauchy problem, J. Math. Anal. Appl, 380, 232-240, (2011) · Zbl 1214.30027
[27] Ibrahim, RW, Ulam stability for fractional differential equation in complex domain, No. 2012, (2012) · Zbl 1239.34106
[28] Ibrahim, RW, On holomorphic solution for space and time fractional telegraph equations in complex domain, No. 2012, (2012)
[29] Gordoa, PR; Pickering, A; Zhu, ZN, Bücklund transformations for a matrix second painlev equation, Phys. Lett. A, 374, 3422-3424, (2010) · Zbl 1238.34155
[30] Molliq, R; Batiha, B, Approximate analytic solutions of fractional Zakharov-Kuznetsov equations by fractional complex transform, Int. J. Eng. Technol, 1, 1-13, (2012)
[31] Srivastava HM, Owa S: Univalent Functions, Fractional Calculus, and Their Applications. Wiley, New York; 1989. · Zbl 0683.00012
[32] Ibrahim, RW, On generalized Srivastava-Owa fractional operators in the unit disk, Adv. Differ. Equ, 55, 1-10, (2011) · Zbl 1273.35295
[33] Li, ZB; He, JH, Fractional complex transform for fractional differential equations, Math. Comput. Appl, 15, 970-973, (2010) · Zbl 1215.35164
[34] Li, ZB, An extended fractional complex transform, Int. J. Nonlinear Sci. Numer. Simul, 11, 0335-0337, (2010)
[35] Li, ZB; He, JH, Application of the fractional complex transform to fractional differential equations, Nonlinear Sci. Lett. A, 2, 121-126, (2011)
[36] He, J-H; Elagan, SK; Li, ZB, Geometrical explanation of the fractional complex transform and derivative chain rule for fractional calculus, Phys. Lett. A, 376, 257-259, (2012) · Zbl 1255.26002
[37] Srivastava HM, Karlsson PW: Multiple Gaussian Hypergeometric Series. Wiley, New York; 1985. · Zbl 0552.33001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.